# SDR SWIA200413534

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 4,394 hours, 3,864 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 685
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,965 hours, 6,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP 1500 FT AFTER TAKEOFF.  REMOVED AND REPLACED HSTA AND MCU PER AMM 27-42-01 AND 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 109.
